MathSciNet Relay Station
MathSciNet bibliographic data
MR1182934 (93i:20058) 20J06
Benson, D. J.; Carlson, Jon F. Products in negative cohomology. J. Pure Appl. Algebra 82 (1992), no. 2, 107–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement